# SDR QXEA200603039

- Difficulty date: November 18, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LEFT INBOARD SEAT TRACK NR 7 HAS MINOR SCRATCHES, CHAFES, NICKS AT STATION X564 TO X554, X510, X465 TO X469, X435, X420 TO X426, X401 TO X404, X296, X366 TO X373, X355 TO X360, X339 TO X343.  REPAIRED IAW RD8/4-53-884.
